Fundamental properties of rhythm sequences
Article first published online: 12 MAY 2008
© 2008 ASIS&T
Journal of the American Society for Information Science and Technology
Volume 59, Issue 9, pages 1469–1478, July 2008
How to Cite
Egghe, L., Liang, L. and Rousseau, R. (2008), Fundamental properties of rhythm sequences. J. Am. Soc. Inf. Sci., 59: 1469–1478. doi: 10.1002/asi.20844
- Issue published online: 9 JUN 2008
- Article first published online: 12 MAY 2008
- Manuscript Accepted: 2 FEB 2008
- Manuscript Revised: 7 DEC 2007
- Manuscript Received: 30 OCT 2007
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!